Erratum for “Slope Filtrations Revisited”

  • Kiran S. Kedlaya

    Massachusetts Institute of Technology, Cambridge, United States of America
Erratum for “Slope Filtrations Revisited” cover
Download PDF

This article is published open access.


Some corrections are given for the manuscript “Slope Filtrations Revisited”, Documenta Math., Vol. 10 (2005), 447-525.

Link to the paper corrected hereby.

Cite this article

Kiran S. Kedlaya, Erratum for “Slope Filtrations Revisited”. Doc. Math. 12 (2007), pp. 361–362

DOI 10.4171/DM/227-5